# SDR DALA2017091706962

- Difficulty date: September 6, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,152 hours, 18,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Bent
- Location: E/E Bay Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APU DOOR CUT-OUT FRAME IS BENT AT BS 1943.  REMOVED AND REPLACED THE DOOR FRAME IAW DWG 148N8201, AND SRM 51-40-02.
